| Model Number |
501023 |
| Medical Device Problem Codes |
Off-Label Use (1494); Device Handling Problem (3265)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(6).Based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.
Event or Problem Description
End use states she "used to be a nurse at (b)(6) hospital in (b)(6)".She has been using this catheter for "4 years and has been testing positive for leucocytes on and off for 4 years.She spoke with her urologist and was told to stop using the uncoated catheters as this is the reason for the positive leucocytes in her urine.She is negative for nitrates.She has no signs of uti but did go on antibiotics at some point.She does not use a lubricant with the uncoated catheters because of the mess it causes and says this method is a high-risk method for uti.She also finds these uncoated catheters and lubricants difficult for travelling." per additional information received "the end user clarified that she did not take the antibiotics when the culture was negative however she is on antibiotics frequently because she frequently gets uti's.She says that she is aware of the risk of not using the lubricants with the uncoated catheters.".